×

The denseness of the far field patterns for the transmission problem. (English) Zbl 0652.35104

In this paper the author extends the work of D. L. Colton and P. Monk [SIAM J. Appl. Math. 45, 1039-1053 (1985; Zbl 0588.76140) and 46, 506-523 (1986); SIAM J. Sci. Stat. Comput. 8, 278-291 (1987; Zbl 0623.65130)] and D. L. Colton and the author [SIAM J. Math. Anal. 15, 996-1006 (1984; Zbl 0572.76074)] to the case of a transmission problem.
Reviewer: T.R.Faulkner

MSC:

35R30 Inverse problems for PDEs
78A45 Diffraction, scattering
35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
PDF BibTeX XML Cite
Full Text: DOI